Q. Does Seroquel extend the time of my derealization last longer?

Answered by
Dr. Seikhoo Bishnoi
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jun 03, 2019

Hello doctor,

I have been using an antidepressant for the last two to three years. About two months ago, I received very exciting news that I had been waiting for a long time. After a short while, I had panic attacks one after another. I asked a doctor and learned that the things I was experiencing were depersonalization and derealization.

For the past two months, I have been, living in fear and anxiety, hoping it passes, but nothing significant has happened. Now the doctor prescribed me 25 mg of Seroquel an antipsychotic drug. My antidepressant prescribed has also doubled in amount. I have read that Seroquel can have negative consequences when taken unnecessarily, or it can lead to schizophrenia.

I am moving abroad within the next three months, and need to have healed by then. Do you think that there will be adverse effects of Seroquel on me, such as worsening my situation, intensifying the feelings of fear or making the time of my derealization last longer? What should I do?

Dr. Seikhoo Bishnoi

Psychiatry Psychotherapy Sexology
#

Hello,

Welcome to icliniq.com.

Seroquel is Quetiapine and is an antipsychotic drug, but the drug is also used in mood disorders like bipolar disorder or resistant depression. The drug does not make a person schizophrenic. A lot of psychiatrists use this drug as augmentation therapy for depression or insomnia. If they have prescribed this drug, then remain relaxed. This will not cause any harm to your mental health but will help you. The drug is safe to use and has no severe side effects.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Which neurological disorder causes memory problems and confusion?

Query: Hi doctor, I feel really spaced out and detached from my surroundings. It is like I am in a dream. It is like there is a glass between me and the world and everything just seems really surreal and far away. I also have a lot of brain fog. Some memory problems and confusion. I feel like this all day ...  Read Full »

Is it safe to use Dapoxetine Tablet?

Query: Hello doctor, I am a 33 year old unmarried male. I have severe problem of premature ejaculation (less than a minute). Once I tried Dapoxetine 30 mg and it worked well. My marriage is going to be fixed soon. Is it safe to use Dapoxetine daily? If yes, for how many years can I continue the tablet? O...  Read Full »

What is dissociative disorder?

Query: Hi doctor, I have been suffering from some kind of derealization or something for the past five years. It seems to be related to a bunch of vitamins I took to treat autism. Anyway, I seem to be suffering from some kind of grounding disorder that has a lot to do with the kinds of principles that La...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychotherapist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.